# SDR ASAA0140005

- Difficulty date: January 13, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - BEFORE FLIGHT, FOUND EMERGENCY FLOOR TRACK LIGHTING IN AFT CABIN INOPERATIVE.  RECONNECTED WIRES OPERATIONAL CHECK NORMAL.  (M)
